# SDR TSAA9871478

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM HNL, A LOUD BANG FROM NR 2 ENGINE WAS HEARD FOLLOWED BY LOSS OF THRUST AND ENGINE VIBRATIONS.  REDUCED POWER AND MADE SINGLE ENGINE LANDING AT HNL.  ENGINE WAS NOT SHUT DOWN.  REMOVED AND REPLACED NR 2 ENGINE.  FOUND CONTAINED TURBINE FAILURE.  AIRCRAFT RETURNED TO SERVICE.  (M)
